Alert archive / Georgia / Flash Flood Warnings in 2024

Flash Flood Warning 50, NWS Atlanta, GA

September 25, 20248 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Sep 25, 2024, 10:24 PM EDT for 8 counties in Georgia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2024, 10:24 PM EDT (02:24 UTC)
Expired
Sep 26, 2024, 1:52 AM EDT
In force
3 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Bibb County, GA, Crawford County, GA, Dooly County, GA, Houston County, GA, Jones County, GA, Macon County, GA, Peach County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

589 
WGUS52 KFFC 260224
FFWFFC
GAC021-079-093-153-169-193-225-289-260630-
/O.NEW.KFFC.FF.W.0050.240926T0224Z-240926T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1024 PM EDT Wed Sep 25 2024

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Bibb County in central Georgia...
  Southeastern Crawford County in central Georgia...
  North Central Dooly County in central Georgia...
  Houston County in central Georgia...
  South Central Jones County in central Georgia...
  Peach County in central Georgia...
  Northwestern Twiggs County in central Georgia...
  Northeastern Macon County in west central Georgia...

* Until 230 AM EDT.

* At 1024 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Macon, Perry, Fort Valley, Warner Robins, Centerville, Byron, 
  Montezuma, Marshallville, Payne, Robins AFB, Payne City, Lakewood, 
  Powerville, Miami Valley, Jack Brown Estates, Houston Lake, 
  Meadowdale, Saint Louis, Moss Oak and Middle Georgia Regional 
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3232 8406 3258 8399 3291 8371 3288 8342
      3242 8365 3221 8388

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
621 
WGUS72 KFFC 260552
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
152 AM EDT Thu Sep 26 2024

GAC021-079-093-153-169-193-225-289-260602-
/O.CAN.KFFC.FF.W.0050.000000T0000Z-240926T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bibb GA-Crawford GA-Dooly GA-Houston GA-Jones GA-Macon GA-Peach
GA-Twiggs GA-
152 AM EDT Thu Sep 26 2024

...FLASH FLOOD WARNING IS CANCELLED FOR BIBB, SOUTHEASTERN CRAWFORD, 
NORTH CENTRAL DOOLY, HOUSTON, SOUTH CENTRAL JONES, PEACH, 
NORTHWESTERN TWIGGS AND NORTHEASTERN MACON COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 200 PM EDT Friday for north 
and central Georgia.

&&

LAT...LON 3258 8399 3291 8371 3288 8342 3242 8365
      3221 8388 3232 8406

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 7:52 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Sep 25, 7:52 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
752 PM EDT Wed Sep 25 2024

...New 00Z Aviation Discussion...

.UPDATE...
Issued at 643 PM EDT Wed Sep 25 2024

Showers and thunderstorms are ongoing in a wide swath extending
from near Columbus to the higher elevations of far northeast
Georgia. Heavy rainfall and localized flash flooding are also
anticipated in association with these storms as they train over a
common location. The greatest potential for flash flooding will
be roughly along the Interstate 85 corridor through tonight.

In the latest update, the Tropical Storm Warning for Helene has
been expanded to as far north as the Georgia/Tennessee state line.
Furthermore, with Helene expected to be moving very quickly as it
moves inland, there will not be too much time for the storm to
weaken as it approaches the forecast area. Because of this, the
storm is still likely to contain hurricane force winds as it
enters west-central Georgia. As such, the Hurricane Warning has
been expanded to cover an area roughly along and south of a line
from Columbus to Macon.

King

&&

.SHORT TERM...
(This afternoon through Thursday)
Issued at 249 PM EDT Wed Sep 25 2024

Highlights:

-Periods of heavy rainfall and potential for flooding through the
remainder of today in association with a frontal system

-Growing concern for intense widespread heavy rainfall leading to
flash flooding, and increasing threat for tropical storm force winds
on Thursday as a result of Tropical Storm Helene

-A Flood Watch remains in effect through Friday. Tropical headlines
remain and/or now in effect for much of Central Georgia through
Friday.

Showers and storms are ramping up across the state this afternoon
with latest radar showing the axis of heaviest rainfall currently
situated along the I-85 corridor. This activity is slow moving and
thus flooding potential is increased. Additionally, a few strong to
severe thunderstorms have been noted with an isolated tornado threat
through the evening. SPC maintains a Marginal Risk (Level 1 out of
5) this afternoon. A High Risk (Level 4 out of 4) for excessive
rainfall exists for much of Northeast GA today. The presence of
clouds and rain has kept temperatures lower compared to the past few
days with current readings largely in the 70s (80s in the southeast
where there are less clouds and slightly lower PoPs).

The main features in play over the next few days will be 500mb low
and associated trough currently situated across the Mid-MS Valley
Region and the low associated with Hurricane Helene now to the
northeast of the Yucatan Peninsula. At the sfc, a frontal boundary
will continue to sag into the forecast area and Hurricane Helene is
expected to quickly track northward and is forecast to make landfall
as a major hurricane on Thursday evening. This is quite a unique set
up as the tropical system will interact and become enveloped within
the upper level system thats to our northwest.

As plentiful tropical moisture continues to overspread into the
region increasing clouds and rain/thunder chances will continue
through the remainder of the day. Aligning with a sfc convergence
zone oriented SW to NE in north-central GA, looks like the axis of
heaviest rainfall through today will be along and in the vicinity of
the I-85 corridor. Forecast rainfall totals for today are currently
1-3 inches with locally higher amounts. Additionally, isolated
strong to severe thunderstorms will continue to be a possibility
through the evening. What is occurring today is a predecessor rain
event prior to the tropical event that will continue to unfold on
Thursday.

A note prior to any details concerning Hurricane Helene... please DO
NOT focus on the exact track of this system. Impacts and hazards
extend well beyond the main track. The time is NOW to make
preparations as this is a quickly evolving system.

Hurricane Helene is expected to quickly track northward and
strengthen to major hurricane status prior to making landfall on
Thursday evening. This is a largely quick moving system and
widespread impacts are expected across North and Central Georgia
Thursday into Friday. A Hurricane Warning is now in effect for
extreme south-central GA (Harris County up to Schley and Macon,
eastward to Pulaski and Wilcox counties), a Tropical Storm Warning
in effect for Harris County as far east as Bibb County and then all
counties southward to the Hurricane Warning. A Tropical Storm Watch
encompasses the remainder of  North and Central GA (including metro
ATL). As this system continues to evolve potential upgrades may be
warranted. A breakdown of the hazards is listed below:

*Intense Heavy Rainfall and Flash Flooding:

A Flood Watch remains in effect for all of North and Central GA
through Friday afternoon. Depending on how this situation evolves
over the next 48 hours this may need to be extended in time. With
heavy rainfall already occurring today saturating the soils, there
is a growing concern for the flash flooding risk and potentially
historic rainfall on Thursday as a result of this tropical system.
Forecast rainfall totals for Thursday ranging 3 to 6 inches with
locally higher amounts. Forecast Storm Total Rainfall Today through
Friday evening ranging 4 to 10 inches with amounts over 12 inches
possible. WPC maintains a Moderate Risk (Level 3 out of 4) for
Excessive Rainfall for the majority of North and Central GA with a
High Risk (Level 4 out of 4) for Excessive Rainfall encompassing the
Southern Appalachians (northeast GA). Needless to say the threat
for potential life threatening flash flooding is increasing.

*Tropical Storm Force Winds:

With this latest forecast update, the potential for areas
experiencing tropical storm force (and even hurricane force) winds
has increased. Areas currently in the Hurricane Warning could see
hurricane and tropical storm force winds potentially exceeding 70
MPH. This coupled with intense heavy rainfall and saturated soils,
will likely lead to widespread and extended power outages as a
result of downed powerlines and trees.

*Short-lived, brief tornadoes:

Tornado development in association with tropical system typically
favor the northeast quadrant of the storm relative to its motion
within the outer rainbands. Thus, based on Hurricane Helene's
current trend a good portion of southeast and east-central GA are in
the more 'ideal' location where quick, short-lived tornadoes could
develop in the rainbands. The Storm Prediction Center maintains a
Slight (Level 2 out of 5) to Marginal Risk (Level 1 out of 5) in the
areas previously mentioned.

07

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 249 PM EDT Wed Sep 25 2024

out of Georgia by late Friday morning and absorb into the broader
trough extending over the Southeast. After copious amounts of
rainfall through Friday morning, considerably drier conditions are
favored through the long term. The remnant low will extend from the
Ohio Valley southward through the weekend. The focus for most
additional rainfall will thus be to our north, but isolated to
widely scattered PoPs will linger mainly across far north Georgia
through early next week. A larger scale trough should push a cold
front into the area mid next week with a renewed push of drier
air.

RW

&&

.AVIATION...
(00Z TAFS)
Issued at 743 PM EDT Wed Sep 25 2024

A wide axis of SHRA/TSRA continues to extend from near CSG to the
far northeast GA, including over ATL. This is expected to
continue in waves with deteriorating ceilings through tonight.
MVFR ceilings, with some scattered IFR underneath, are expected by
02-03Z this morning. Ceilings are forecast to lower to IFR by 06Z
and remain so through the end of the period. LIFR may be briefly
possible in the early morning hours after 10Z. Winds are will be
primarily E to NE, from 7-12 kts this evening and overnight. As
Helene moves closer to the TAF sites, winds will begin to
gradually increase through the daytime on Thursday. By tomorrow
afternoon, winds will increase to 12-15 kts with gusts of 22-30
kts.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  74  67  77 / 100 100 100  40
Atlanta         67  73  66  75 / 100 100 100  40
Blairsville     61  69  62  71 / 100 100 100  90
Cartersville    64  74  65  75 /  90 100 100  60
Columbus        69  76  67  78 / 100 100 100  30
Gainesville     65  72  67  74 / 100 100 100  60
Macon           69  77  68  79 / 100 100 100  20
Rome            64  75  66  76 /  90 100 100  80
Peachtree City  66  73  65  75 / 100 100 100  30
Vidalia         72  81  73  84 /  90 100 100  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday afternoon for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Tropical Storm Warning for GAZ001>009-011>016-019>025-027-
030>039-041>062-066>076-078-084>086-097-098-111>113.

Hurricane Warning for GAZ079>083-089>096-102>110.

&&

SHORT TERM...07
LONG TERM....RW
AVIATION...King
Hazardous weather outlook, Sep 25, 3:08 PM EDT, 7 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
308 PM EDT Wed Sep 25 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
308 PM EDT Wed Sep 25 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Periods of heavy rainfall and localized flash flooding, which are
not associated with Helene, will continue across portions of
north and central Georgia. The greatest potential for flash
flooding will be roughly along the Interstate 85 corridor. In
addition, a few strong to severe storms with damaging winds will
be possible. A tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

A Flood Watch is in effect for north and central Georgia through
Friday afternoon. Tropical storm conditions are expected across
the area with hurricane conditions also possible in portions of
central Georgia. Strong, damaging wind gusts and significant,
potentially life-threatening flash flooding and river flooding are
expected. Expect strong winds to bring widespread and potentially
extended power outages.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation especially from
Thursday through Friday morning. Please relay any information
about observed severe weather to the NWS while following all local
and state guidelines.

In the hours before

Special weather statement, Sep 25, 4:27 PM EDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
427 PM EDT Wed Sep 25 2024

GAZ052-053-066-067-078-252115-
Harris GA-Coweta GA-Heard GA-Troup GA-Meriwether GA-
427 PM EDT Wed Sep 25 2024

...A strong thunderstorm will impact portions of northwestern
Meriwether, southeastern Heard, Troup, southwestern Coweta and
northwestern Harris Counties through 515 PM EDT...

At 427 PM EDT, a strong thunderstorm was over River View, or near
Valley, moving north at 40 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Newnan, LaGrange, Franklin, West Point, Hogansville, Grantville,
Luthersville, Moreland, Lone Oak, East Newnan, Corinth, Mountville,
Cannonville, Louise, Odessadale, Stovall, Piedmont Heights,
Harrisonville, Hillcrest, and Big Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3336 8508 3337 8478 3318 8462 3264 8510
      3264 8511 3266 8509 3269 8512 3271 8512
      3274 8511 3276 8514 3278 8512 3281 8517
      3283 8517 3285 8515 3286 8519 3302 8521
TIME...MOT...LOC 2027Z 195DEG 33KT 3281 8510

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 25, 5:13 PM EDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Wed Sep 25 2024

GAZ021-022-032>034-042>046-052>055-057-067-252200-
Fayette GA-Rockdale GA-Coweta GA-Carroll GA-Forsyth GA-Gwinnett GA-
Heard GA-Meriwether GA-Henry GA-South Fulton GA-North Fulton GA-
Douglas GA-Cobb GA-Clayton GA-Cherokee GA-DeKalb GA-
513 PM EDT Wed Sep 25 2024

...A strong thunderstorm will impact portions of DeKalb, Fayette,
north central Meriwether, southeastern Carroll, Douglas, central
Gwinnett, northeastern Heard, central Rockdale, south central
Cherokee, southwestern Forsyth, central Cobb, northwestern Henry,
Coweta, Fulton and Clayton Counties through 600 PM EDT...

At 513 PM EDT, a strong thunderstorm was over College Park, or 8
miles northwest of Jonesboro, moving north at 20 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Newnan, Douglasville, Lawrenceville, Decatur,
Fayetteville, Jonesboro, Peachtree Corners, City of South Fulton,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody,
Peachtree City, East Point, Duluth, and Stockbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3335 8509 3413 8444 3410 8406 3384 8393
      3317 8462 3337 8478
TIME...MOT...LOC 2113Z 194DEG 16KT 3360 8447

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 25, 5:30 PM EDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Wed Sep 25 2024

GAZ090-102-252200-
Chattahoochee GA-Stewart GA-
530 PM EDT Wed Sep 25 2024

...A strong thunderstorm will impact portions of south central
Chattahoochee and northern Stewart Counties through 600 PM EDT...

At 529 PM EDT, a strong thunderstorm was near Louvale, or 10 miles
northwest of Lumpkin, moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain. This storm is also being monitored for
         increased rotation.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Omaha, Louvale, and Jamestown/South Fort Moore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3216 8503 3218 8501 3220 8496 3221 8498
      3222 8498 3222 8492 3224 8491 3225 8492
      3226 8489 3229 8492 3235 8484 3219 8469
      3208 8495
TIME...MOT...LOC 2129Z 229DEG 18KT 3217 8491

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 25, 6:02 PM EDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT Wed Sep 25 2024

GAZ102-252230-
Stewart GA-
602 PM EDT Wed Sep 25 2024

...A strong thunderstorm will impact portions of southwestern Stewart
County through 630 PM EDT...

At 602 PM EDT, a strong thunderstorm was over Sanford, or 9 miles
northeast of Georgetown, moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lumpkin, Sanford, Westville, and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3192 8491 3194 8495 3197 8496 3198 8496
      3198 8502 3197 8504 3199 8504 3199 8507
      3202 8505 3205 8506 3214 8495 3211 8481
      3198 8474 3192 8485
TIME...MOT...LOC 2202Z 229DEG 18KT 3198 8498

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 25, 8:21 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
821 PM EDT Wed Sep 25 2024

GAZ080-081-260045-
Taylor GA-Crawford GA-
821 PM EDT Wed Sep 25 2024

...A strong thunderstorm will impact portions of west central
Crawford and northeastern Taylor Counties through 845 PM EDT...

At 820 PM EDT, a strong thunderstorm was over Fickling Mill, or near
Butler, moving northeast at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain. This storm is also showing periods of rotation.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Roberta, Knoxville, Horns, and Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3256 8417 3262 8426 3278 8411 3277 8400
      3267 8397
TIME...MOT...LOC 0020Z 221DEG 22KT 3262 8415

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:21 PM EDTSpecial Weather StatementFFCCrawford24 min
Sep 26, 12:08 AM EDTSpecial Weather StatementFFCDodge37 min
Sep 26, 12:44 AM EDTTornado WarningFFCBleckley, Dodge, Pulaski31 min
Sep 26, 1:15 AM EDTSpecial Weather StatementFFCDodge30 min
Sep 26, 1:38 AM EDTSpecial Weather StatementFFCLaurens37 min
Sep 26, 2:12 AM EDTSpecial Weather StatementFFCJohnson, Washington33 min
Sep 26, 2:45 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Johnson, Washington30 min
Sep 26, 5:06 AM EDTSpecial Weather StatementFFCEmanuel9 min
Sep 26, 5:50 AM EDTSpecial Weather StatementFFCEmanuel25 min
Sep 26, 6:16 AM EDTSpecial Weather StatementFFCJefferson29 min
Sep 26, 6:42 AM EDTSpecial Weather StatementFFCJefferson48 min
Sep 26, 7:51 AM EDTFlash Flood WarningFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen, Washington6 hr
Sep 26, 10:59 AM EDTRiver Flood WarningFFCFloyd, Polk31 hr
Sep 26, 11:09 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard3 days
Sep 26, 11:21 AM EDTRiver Flood WarningFFCTowns26 hr
Sep 26, 11:24 AM EDTRiver Flood WarningFFCDeKalb, Fulton26 hr
Sep 26, 11:27 AM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Sep 26, 1:01 PM EDTTornado WarningFFCDodge, Laurens, Wheeler29 min
Sep 26, 1:40 PM EDTTornado WarningFFCLaurens35 min
Sep 26, 1:48 PM EDTTornado WarningFFCToombs27 min
Sep 26, 1:56 PM EDTTornado WarningFFCJohnson, Laurens, Wilkinson15 min
Sep 26, 2:14 PM EDTSpecial Weather StatementFFCToombs31 min
Sep 26, 2:24 PM EDTTornado WarningFFCTelfair36 min
Sep 26, 2:40 PM EDTTornado Warning Tornado observedFFCTelfair35 min
Sep 26, 2:42 PM EDTSpecial Weather StatementFFCWilcox33 min
Sep 26, 2:42 PM EDTSpecial Weather StatementFFCToombs33 min
Sep 26, 2:46 PM EDTSpecial Weather StatementFFCWilcox29 min
Sep 26, 2:46 PM EDTSpecial Weather StatementFFCWheeler29 min
Sep 26, 2:55 PM EDTTornado WarningFFCTelfair31 min
Sep 26, 2:58 PM EDTSpecial Weather StatementFFCWheeler32 min
Sep 26, 3:03 PM EDTSpecial Weather StatementFFCTreutlen27 min
Sep 26, 3:04 PM EDTTornado WarningFFCTelfair, Wheeler26 min
Sep 26, 3:10 PM EDTSpecial Weather StatementFFCDodge35 min
Sep 26, 3:11 PM EDTFlash Flood WarningFFCButts, Fayette, Henry, Lamar, Monroe, Pike and 2 more6 hr
Sep 26, 3:11 PM EDTSpecial Weather StatementFFCDooly34 min
Sep 26, 3:13 PM EDTSpecial Weather StatementFFCTelfair32 min
Sep 26, 3:18 PM EDTFlash Flood WarningFFCClayton, DeKalb, Fayette, Fulton, Gwinnett, Henry6 hr
Sep 26, 3:18 PM EDTTornado WarningFFCDodge, Telfair, Wheeler27 min
Sep 26, 3:20 PM EDTTornado WarningFFCTelfair, Wheeler25 min
Sep 26, 3:28 PM EDTSpecial Weather StatementFFCTreutlen32 min
Sep 26, 4:36 PM EDTRiver Flood WarningFFCDooly21 hr
Sep 26, 4:54 PM EDTRiver Flood WarningFFCFayette, Spalding3 days
Sep 26, 4:54 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson4 days
Sep 26, 4:54 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding52 hr
Sep 26, 7:06 PM EDTSpecial Weather StatementFFCPeach24 min
Sep 26, 7:38 PM EDTRiver Flood WarningFFCGwinnett16 hr
Sep 26, 7:40 PM EDTRiver Flood WarningFFCDeKalb20 hr

Nearby

Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.